On completely invariant Fatou components

Chun-Lei Cao Institute of Mathematics Academy of Mathematics and System Sciences, Chinese Academy of Sciences Yue-Fei Wang Institute of Mathematics Academy of Mathematics and System Sciences, Chinese Academy of Sciences

TBD mathscidoc:1701.333003

Arkiv for Matematik, 41, (2), 253-265, 2002.1
Completely invariant components of the Fatou sets of meromorphic maps are discussed. Positive answers are given to Baker’s and Bergweiler’s problems that such components are the only Fatou components for certain classes of meromorphic maps.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 216 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{chun-lei2002on,
  title={On completely invariant Fatou components},
  author={Chun-Lei Cao, and Yue-Fei Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607189476812},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={2},
  pages={253-265},
  year={2002},
}
Chun-Lei Cao, and Yue-Fei Wang. On completely invariant Fatou components. 2002. Vol. 41. In Arkiv for Matematik. pp.253-265. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607189476812.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved